Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 4, Pages 689-704
http://dx.doi.org/10.1155/S0161171299226890

Reidemeister torsion and integrable Hamiltonian systems

1Institut für Mathematik, E.-M.-Arndt-Universität Greifswald, Jahn-strasse 15a, Greifswald D-17489, Germany
2Instituto de Mathematicas, Universidad Nacional Autonoma de Mexico, Ciudad Universitaria, D. F., Mexico C. P. 04510, Mexico

Received 7 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander Fel'shtyn and Hector Sánchez-Morgado, “Reidemeister torsion and integrable Hamiltonian systems,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 689-704, 1999. https://doi.org/10.1155/S0161171299226890.